# SDR HEEA129499

- Difficulty date: September 29, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N192PH
- Make and model: Skrsky S92A
- Aircraft serial: 920006
- Aircraft time: 6,417 hours
- Engine: Ge CT78A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 9255004112042
- Condition: Shorted
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LIGHT CAME ON INTERMITTENTLY,  NO SECONDARY INDICATIONS.  INSPECTED FIRE DETECTION SYS AND FOUND SHORT IN NR 2 ENG AFT FLAME DETECTOR HARNESS.
